# SDR CALA2013111892999

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,593 hours, 9,983 cycles
- Engine: Pwa PW40903
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF A HYD LEAK IN THE AREA OF THE LT WING FLAPERON.  DURING MOVEMENT OF LT WING FLAPERON FOUND OTBD FLAPERON ACTUATOR LEAKING 7 DPM STATIC & 14 DPM WHILE CYCLING.  INBD FLAPERON ACTUATOR LEAKING 4 DPM STATIC & 7 DPM WHILE CYCLING.  ACFT MAY REMAIN IN OPERATION FOR A MAX OF 75 FLT HRS OR BY MAX PTT 71668:38 AT WHICH TIME ITEM TO BE REPAIRED IAW AMM-29-11-00 PG 641.
